Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Riesz product proof of the Wiener-Pitt theorem


Author: Colin C. Graham
Journal: Proc. Amer. Math. Soc. 44 (1974), 312-314
MSC: Primary 43A25
DOI: https://doi.org/10.1090/S0002-9939-1974-0340972-1
MathSciNet review: 0340972
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Riesz product proof of the Wiener-Pitt theorem is given.


References [Enhancements On Off] (What's this?)

  • [Ge] I. M. Gel'fand, Normierte Ringe, Mat. Sb. 9 (51) (1941), 3-24. MR 3, 51. MR 0004726 (3:51f)
  • [Go] R. R. Goldberg, Restrictions of Fourier transforms and extension of Fourier sequences, J. Approximation Theory 3 (1970), 149-155. MR 41 #5885. MR 0261269 (41:5885)
  • [HR] E. Hewitt and K. Ross, Abstract harmonic analysis. Vol. II: Structure and analysis for compact groups analysis on locally compact Abelian groups, Die Grundlehren der math. Wissenschaften, Band 152, Springer-Verlag, Berlin and New York, 1970. MR 41 #7378. MR 0262773 (41:7378)
  • [HZ] E. Hewitt and H. S. Zuckerman, Singular measures with absolutely continuous convolution squares, Proc. Cambridge Philos. Soc. 62 (1966), 399-420. MR 33 #1655. MR 0193435 (33:1655)
  • [R] W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808. MR 0152834 (27:2808)
  • [WP] N. Wiener and H. R. Pitt, On absolutely convergent Fourier transforms, Duke Math. J. 4 (1938), 420-436. MR 1546064

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A25

Retrieve articles in all journals with MSC: 43A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0340972-1
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society